# SDR CALA2022093002582

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777
- Aircraft serial: 26951
- Aircraft time: 101,444 hours, 13,301 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: NA
- Condition: Failed
- Location: Aft
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY DECLARED *OUTFLOW VALVE AFT EICAS ADVISORY AUTO CONTROL ON AFT OUTFLOW VALVE FAILED OR MANUAL MODE FOR AFT OUTFLOW VALVE SELECTED. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2139040 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CLIMB. NARRATIVE:  AIR SUPPLY & CABIN PRES SURE CONTROLLER (R) REMOVED AND REPLACED AFT ACUATOR CONTROL ASSY REF AMM 21-31-03-400-810-001 ADD EMP:U383471 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1058122  SN OFF 3516 ACTUATOR, CONTR  OFF 27-2133-9-0001 3516 ON 27-2133-9-0001 3181
